×

zbMATH — the first resource for mathematics

Lower bounds for solutions of Schrödinger equations. (English) Zbl 0211.40703

MSC:
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon,Uniqueness results for solutions of differential equations in Hilbert space with applications to problems in partial differential equations. Lectures in differential equations Vol. II, A. K. Aziz General Editor, Van Nostrand Mathematical Studies, No. 19, 1969. · Zbl 0181.15503
[2] S. Agmon, Lower bounds for Schrödinger type equations, Proceedings of Tokyo International Conference on Functional Analysis and Related Topics, 1969. · Zbl 0181.15503
[3] T. Kato, Growth properties of solutions of the reduced wave equation with a variable coefficient,Comm. Pure Appl. Math.,12 (1959), 403–425. · Zbl 0091.09502 · doi:10.1002/cpa.3160120302
[4] L. Hörmander, Linear Partial Differential Operators, Springer-Verlag, 1963. · Zbl 0108.09301
[5] F. Rellich, Über das asymptotische Verhalten der Lösungen von \(\Delta\)u+\(\lambda\)u=0 in unendlichen Gebieten,Jber. Deutsch. Math. Verein. 53 (1943), 57–65. · Zbl 0028.16401
[6] B. Simon, On positive eigenvalues of one-body Schrödinger operators,Comm. Pure Appl. Math.,22 (1969), 531–538. · Zbl 0167.11003 · doi:10.1002/cpa.3160220405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.